Periodical (Journal)

ISSN  :   2349-0632 ( Print )   |   2349-0640 ( Online )   Active

Journal Journal of Mathematics and Informatics

Description

No description available.

Go to Website

2023 - VOLUME 25
9 RESULTS in 12 msec
2023-00-00

Population Projection of Mozambique

No authors listed.

Journal of Mathematics and Informatics , 2023 - VOLUME 25 , pp 01-06.

10.22457/jmi.v25a01222

0 0

2023-00-00

Minimal Equitable Dominating Symmetric n-Sigraphs

No authors listed.

Journal of Mathematics and Informatics , 2023 - VOLUME 25 , pp 07-13.

10.22457/jmi.v25a02228

0 0

2023-00-00

Fixed Point Theorems for Compatible Mappings of Type () in Intuitionistic Fuzzy Metric Space

No authors listed.

Journal of Mathematics and Informatics , 2023 - VOLUME 25 , pp 15-28.

10.22457/jmi.v25a03227

0 0

2023-00-00

Enriched Fuzzy  -Algebra and Fuzzy RoughApproximation Operators

No authors listed.

Journal of Mathematics and Informatics , 2023 - VOLUME 25 , pp 59-69.

10.22457/jmi.v25a06230

0 0

2023-00-00

Domination Dharwad Indices of Graphs

No authors listed.

Journal of Mathematics and Informatics , 2023 - VOLUME 25 , pp 71-76.

10.22457/jmi.v25a07234

0 0

2023-00-00

An Algorithm for the Longest Common Subsequence and Substring Problem

No authors listed.

Journal of Mathematics and Informatics , 2023 - VOLUME 25 , pp 77-81.

10.22457/jmi.v25a08231

0 0

2023-00-00

On Constructing Uninorms via Closure (Interior) Operators on a Bounded Lattice

No authors listed.

Journal of Mathematics and Informatics , 2023 - VOLUME 25 , pp 83-95.

10.22457/jmi.v25a09237

0 0